Posted by desolationrower on May 3, 2011, at 20:49:48
In reply to Re: what in my mix could be causing cog impairments? » B2Chica, posted by SLS on May 3, 2011, at 11:20:27
> > i feel i am having real word finding issues.
> > what in this mix could be most likely the culprit?
> > i am guessing either the perphenazine or the gabapentin????
> > 4mg perphenazine /day
> > 600-1500 gabapentin/day
> > 50mg pristiq
> > 20mg adderall bid/tid
> I don't have a guess as to which drug is responsible for your cognitive impairments, although I would not discount Pristiq as the culprit. However, I don't think you should be varying your dosage of gabapentin. I think you should consistently use a dosage of 900mg or higher.
> - Scott
do you think it is bad to take the gabapentin prn for anxiety, because of the mood stabilizing effects it has will vary?
Better living through chemistry, socialism, and big phallic rockets (with a side of roquette)